MAUDE Adverse Event Report: STRYKER GMBH CROSS PLATE LAPIDUS, RIGHT ANCHORAGE 2 CP T10; PLATE, FIXATION, BONE

STRYKER GMBH CROSS PLATE LAPIDUS, RIGHT ANCHORAGE 2 CP T10; PLATE, FIXATION, BONE
Catalog Number 626894
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
When the clinic was to remove an anchorage 2 plate as they had set, they discovered that implants had stained on the soft tissues of the wound.Grey discoloration where the plate had been sitting.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note corrections to the modified awareness date.The reported event that cross plate universal anchorage 2 cp t8 was alleged of 'tissue damaged' could be confirmed.The discoloration of the plate on soft tissues is a known event.A medical opinion was provided by our medical consultant: "the literature talks about the varying corrosive effects of anodized titanium, relating to the thickness and color of the anodized layers.At a fracture site, wolff¿s law is occurring with a generation of an electrical current, although very slight, the current occurs within the solutions around the plate and soft-tissue and will corrode to metal surface.It is the interaction of an inorganic material in titanium plates, and soft tissue and he degree of roughness of the implant surface, the methods utilized in achieving the surface topography, and the chemistry of implant materials (titanium), are some of the factors that may affect the soft tissue response of the plate to the adjacent soft tissue and create the grayish color.There has been no risk reported with this corrosive action." [original statement] a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device not received.

Brand Name
CROSS PLATE LAPIDUS, RIGHT ANCHORAGE 2 CP T10
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7911789
Report Number0008031020-2018-00640
Device Sequence Number13802905
Product Code HRS
UDI-Device Identifier07613327130645
UDI-Public07613327130645
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K151769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number626894
Device Lot NumberV48482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;